The Mathematical Institute, University of Oxford, Eprints Archive

Evolution equations for dunes and drumlins.

Fowler, A. C. (2002) Evolution equations for dunes and drumlins. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales, Serie A. Mat., 96 (3). pp. 377-387.

[img]
Preview
PDF
476Kb

Item Type:Article
Subjects:D - G > Geophysics
Research Groups:Mathematical Geoscience Group
Oxford Centre for Industrial and Applied Mathematics
ID Code:553
Deposited By:Andrew Fowler
Deposited On:02 Jan 2007
Last Modified:20 Jul 2009 14:22

Repository Staff Only: item control page